| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to character limitations section e1, initial reporter phone, was left blank.The initial reporter¿s phone number is + (b)(6).Stryker evaluated the customer's returned electrode tray and verified the reported issue.The customer received a replacement electrode tray to resolve the reported problem.The root cause of the reported issue was determined to be the electrode tray.
Event or Problem Description
The customer contacted stryker to report that their device would not detect the electrodes.This issue has the potential to either delay, or prevent, defibrillation from being delivered.There was no report of patient use associated with the reported event.